logo AFST
Open problems on structure of positively curved projective varieties
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 31 (2022) no. 3, pp. 1011-1029.

We provide supplements and open problems related to structure theorems for maximal rationally connected fibrations of certain positively curved projective varieties, including smooth projective varieties with semi-positive holomorphic sectional curvature, pseudo-effective tangent bundle, and nef anti-canonical divisor.

Nous fournissons des suppléments et des problèmes ouverts liés aux théorèmes de structure pour les fibrations maximales rationnellement connectées de certaines variétés projectives à courbure positive, y compris les variétés projectives lisses avec une courbure de section holomorphe semi-positive, un faisceau tangent pseudo-efficace et un diviseur anticanonique nef.

Published online:
DOI: 10.5802/afst.1712
Classification: 32J25,  53C25,  14E30
Keywords: Rational curves, Maximal rationally connected fibrations, Albanese maps, Structure theorems, Holomorphic sectional curvatures, Pseudo-effective tangent bundles, Nef anti-canonical divisors, klt pairs.
Shin-ichi Matsumura 1

1 Mathematical Institute, Tohoku University, 6-3, Aramaki Aza-Aoba, Aoba-ku, Sendai 980-8578, Japan.
License: CC-BY 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{AFST_2022_6_31_3_1011_0,
     author = {Shin-ichi Matsumura},
     title = {Open problems on structure  of positively curved projective varieties},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {1011--1029},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 31},
     number = {3},
     year = {2022},
     doi = {10.5802/afst.1712},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1712/}
}
TY  - JOUR
AU  - Shin-ichi Matsumura
TI  - Open problems on structure  of positively curved projective varieties
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2022
DA  - 2022///
SP  - 1011
EP  - 1029
VL  - 31
IS  - 3
PB  - Université Paul Sabatier, Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1712/
UR  - https://doi.org/10.5802/afst.1712
DO  - 10.5802/afst.1712
LA  - en
ID  - AFST_2022_6_31_3_1011_0
ER  - 
%0 Journal Article
%A Shin-ichi Matsumura
%T Open problems on structure  of positively curved projective varieties
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2022
%P 1011-1029
%V 31
%N 3
%I Université Paul Sabatier, Toulouse
%U https://doi.org/10.5802/afst.1712
%R 10.5802/afst.1712
%G en
%F AFST_2022_6_31_3_1011_0
Shin-ichi Matsumura. Open problems on structure  of positively curved projective varieties. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 31 (2022) no. 3, pp. 1011-1029. doi : 10.5802/afst.1712. https://afst.centre-mersenne.org/articles/10.5802/afst.1712/

[1] Angelynn Alvarez; Gordon Heier; Fangyang Zheng On projectivized vector bundles and positive holomorphic sectional curvature, Proc. Am. Math. Soc., Volume 146 (2018) no. 7, pp. 2877-2882 | DOI | MR | Zbl

[2] Thomas Bauer; Sándor J. Kovács; Alex Küronya; Ernesto C. Mistretta; Tomasz Szemberg; Stefano Urbinati On positivity and base loci of vector bundles, Eur. J. Math., Volume 1 (2015) no. 2, pp. 229-249 | DOI | MR | Zbl

[3] Bo Berndtsson Curvature of vector bundles associated to holomorphic fibrations, Ann. Math., Volume 169 (2009) no. 2, pp. 531-560 | DOI | MR | Zbl

[4] Bo Berndtsson; Mihai Păun Bergman kernels and the pseudoeffectivity of relative canonical divisors, Duke Math. J., Volume 145 (2008) no. 2, pp. 341-378 | DOI | Zbl

[5] Sébastien Boucksom Divisorial Zariski decompositions on compact complex manifolds, Ann. Sci. Éc. Norm. Supér., Volume 37 (2004) no. 1, pp. 45-76 | DOI | Numdam | MR | Zbl

[6] Sébastien Boucksom; Jean-Pierre Demailly; Mihai Păun; Thomas Peternell The pseudo-effective cone of a compact Kähler manifold and varieties of negative Kodaira dimension, J. Algebr. Geom., Volume 22 (2013) no. 2, pp. 201-248 | DOI | Zbl

[7] Frédéric Campana Connexité rationnelle des variétés de Fano, Ann. Sci. Éc. Norm. Supér., Volume 25 (1992) no. 5, pp. 539-545 | DOI | Zbl

[8] Frédéric Campana Orbifolds, special varieties and classification theory, Ann. Inst. Fourier, Volume 54 (2004) no. 3, pp. 499-630 | DOI | Numdam | MR | Zbl

[9] Frédéric Campana Orbifold slope rational connectedness (2017) (https://arxiv.org/abs/1607.07829v2)

[10] Frédéric Campana; Junyan Cao; Shin-ichi Matsumura Projective klt pairs with nef anti-canonical divisor, Algebr. Geom., Volume 8 (2021) no. 4, pp. 430-464 | DOI | MR | Zbl

[11] Frédéric Campana; Jean-Pierre Demailly; Thomas Peternell Rationally connected manifolds and semipositivity of the Ricci curvature, Recent advances in algebraic geometry (London Mathematical Society Lecture Note Series), Volume 417, Cambridge University Press, 2014, pp. 71-91 | Zbl

[12] Junyan Cao Albanese maps of projective manifolds with nef anticanonical divisors, Ann. Sci. Éc. Norm. Supér., Volume 52 (2019) no. 5, pp. 1137-1154 | DOI | MR | Zbl

[13] Junyan Cao; Jean-Pierre Demailly; Shin-ichi Matsumura A general extension theorem for cohomology classes on non reduced analytic subspaces, Sci. China, Math., Volume 60 (2017) no. 6, pp. 949-962 | MR | Zbl

[14] Junyan Cao; Andreas Höring A decomposition theorem for projective manifolds with nef anticanonical bundle, J. Algebr. Geom., Volume 28 (2019) no. 3, pp. 567-597 | MR | Zbl

[15] Jeff Cheeger; Tobias H. Colding Lower bounds on Ricci curvature and the almost rigidity of warped products, Ann. Math., Volume 144 (1996) no. 1, pp. 189-237 | DOI | MR | Zbl

[16] Jean-Pierre Demailly; Thomas Peternell; Michael Schneider Compact complex manifolds with numerically effective tangent bundles, Complex Manifolds, Volume 3 (1994) no. 2, pp. 295-345 | MR | Zbl

[17] Simone Diverio; Stefano Trapani Quasi-negative holomorphic sectional curvature and positivity of the canonical divisor, J. Differ. Geom., Volume 111 (2019) no. 2, pp. 303-314 | Zbl

[18] Stéphane Druel A decomposition theorem for singular spaces with trivial canonical class of dimension at most five, Invent. Math., Volume 211 (2018) no. 1, pp. 245-296 | DOI | MR | Zbl

[19] Lawrence Ein; Robert Lazarsfeld; Mircea Mustaţă; Michael Nakamaye; Mihnea Popa Asymptotic invariants of base loci, Ann. Inst. Fourier, Volume 56 (2006) no. 6, pp. 1701-1734 | Numdam | MR | Zbl

[20] Lawrence Ein; Robert Lazarsfeld; Mircea Mustaţă; Michael Nakamaye; Mihnea Popa Restricted volumes and base loci of linear series, Am. J. Math., Volume 131 (2009) no. 3, pp. 607-651 | DOI | MR | Zbl

[21] Sho Ejiri; Yoshinori Gongyo Nef anti-canonical divisors and rationally connected fibrations, Compos. Math., Volume 155 (2019) no. 7, pp. 1444-1456 | DOI | MR | Zbl

[22] Sho Ejiri; Masataka Iwai; Shin-ichi Matsumura On asymptotic base loci of relative anti-canonical divisors of algebraic fiber spaces (2005) (https://arxiv.org/abs/2005.04566v1)

[23] Mihai Fulger; Takumi Murayama Seshadri constants for vector bundles, J. Pure Appl. Algebra, Volume 225 (2021) no. 4, 106559, 35 pages | MR | Zbl

[24] Tom Graber; Joe Harris; Jason Starr Families of rationally connected varieties, J. Am. Math. Soc., Volume 16 (2003) no. 1, pp. 57-67 | DOI | MR | Zbl

[25] Daniel Greb; Henri Guenancia; Stefan Kebekus Klt varieties with trivial canonical class: holonomy, differential forms, and fundamental groups, Geom. Topol., Volume 23 (2019) no. 4, pp. 2051-2124 | DOI | MR | Zbl

[26] Daniel Greb; Stefan Kebekus; Thomas Peternell Singular spaces with trivial canonical class, Minimal models and extremal rays (Kyoto, 2011) (Advanced Studies in Pure Mathematics), Volume 70, Mathematical Society of Japan, 2016, pp. 67-113 | DOI | MR | Zbl

[27] Christopher Hacon; James McKernan On Shokurov’s rational connectedness conjecture, Duke Math. J., Volume 138 (2007) no. 1, pp. 119-136 | MR | Zbl

[28] Christopher Hacon; Mihnea Popa; Christian Schnell Algebraic fiber spaces over abelian varieties: around a recent theorem by Cao and Pǎun, Local and global methods in algebraic geometry (Contemporary Mathematics), Volume 712, American Mathematical Society, 2018, pp. 143-195 | Zbl

[29] Gordon Heier; Steven S. Y. Lu; Bun Wong; Fangyang Zheng Reduction of manifolds with semi-negative holomorphic sectional curvature, Math. Ann., Volume 372 (2018) no. 3-4, pp. 951-962 | DOI | MR | Zbl

[30] Gordon Heier; Bun Wong On projective Kähler manifolds of partially positive curvature and rational connectedness, Doc. Math., Volume 25 (2020), pp. 219-238 | Zbl

[31] Nigel J. Hitchin On the curvature of rational surfaces, Differential geometry (Stanford Univ., Stanford, 1973) (Proceedings of Symposia in Pure Mathematics), Volume 27 part 2, American Mathematical Society, 1973, pp. 65-80 | Zbl

[32] Andreas Höring Uniruled varieties with split tangent bundle, Math. Z., Volume 256 (2007) no. 3, pp. 465-479 | DOI | MR | Zbl

[33] Andreas Höring; Jie Liu; Feng Shao Examples of Fano manifolds with non-pseudoeffective tangent bundle (2020) (https://arxiv.org/abs/2003.09476v1)

[34] Andreas Höring; Thomas Peternell Algebraic integrability of foliations with numerically trivial canonical divisor, Invent. Math., Volume 216 (2019) no. 2, pp. 395-419 | DOI | Zbl

[35] Genki Hosono; Masataka Iwai; Shin-ichi Matsumura On projective manifolds with pseudo-effective tangent bundle (2021) (to appear in J. Inst. Math. Jussieu, https://doi.org/10.1017/S1474748020000754) | DOI

[36] Alan Howard; Brian Smyth; Hung-Hsi Wu On compact Kähler manifolds of nonnegative bisectional curvature I and II, Acta Math., Volume 147 (1981) no. 1-2, pp. 51-70 | DOI | Zbl

[37] János Kollár; Yoichi Miyaoka; Shigefumi Mori Rationally connected varieties, J. Algebr. Geom., Volume 1 (1992) no. 3, pp. 429-448 | MR | Zbl

[38] Shin-ichi Matsumura Asymptotic cohomology vanishing and a converse to the Andreotti-Grauert theorem on surfaces, Ann. Inst. Fourier, Volume 63 (2013) no. 6, pp. 2199-2221 | DOI | Numdam | MR | Zbl

[39] Shin-ichi Matsumura On projective manifolds with semi-positive holomorphic sectional curvature (2018) (https://arxiv.org/abs/1811.04182v1, to appear in Am. J. Math.)

[40] Shin-ichi Matsumura On the image of MRC fibrations of projective manifolds with semi-positive holomorphic sectional curvature, Pure Appl. Math. Q., Volume 16 (2020) no. 5, pp. 1443-1463 | MR | Zbl

[41] Ngaiming Mok The uniformization theorem for compact Kähler manifolds of nonnegative holomorphic bisectional curvature, J. Differ. Geom., Volume 27 (1988) no. 2, pp. 179-214 | Zbl

[42] Shigefumi Mori Projective manifolds with ample tangent bundles, Ann. Math., Volume 110 (1979) no. 3, pp. 593-606 | DOI | MR | Zbl

[43] Noboru Nakayama Zariski-decomposition and abundance, MSJ Memoirs, 14, Mathematical Society of Japan, 2004, xiv+277 pages

[44] Mtthieu Paris Quelques aspects de la positivité du fibré tangent des variétés projectives complexes, Ph. D. Thesis, Université Joseph-Fourier (France) (2010) (https://tel.archives-ouvertes.fr/tel-00552308)

[45] Mihai Paun Sur le groupe fondamental des variétés kählériennes compactes à classe de Ricci numériquement effective, C. R. Acad. Sci. Paris, Volume 324 (1997) no. 11, pp. 1249-1254 | DOI | MR | Zbl

[46] Mihai Păun; Shigeharu Takayama Positivity of twisted relative pluricanonical bundles and their direct images, J. Algebr. Geom., Volume 27 (2018) no. 2, pp. 211-272 | DOI | MR | Zbl

[47] Yum-Tong Siu; Shing-Tung Yau Compact Kähler manifolds of positive bisectional curvature, Invent. Math., Volume 59 (1980) no. 2, pp. 189-204 | Zbl

[48] Valentino Tosatti; Xiaokui Yang An extension of a theorem of Wu-Yau, J. Differ. Geom., Volume 107 (2017) no. 3, pp. 573-579 | MR | Zbl

[49] Juanyong Wang Structure of projective varieties with nef anticanonical divisor: the case of log terminal singularities (2020) (https://arxiv.org/abs/2005.05782v2)

[50] Damin Wu; Shing-Tung Yau Negative holomorphic curvature and positive canonical divisor, Invent. Math., Volume 204 (2016) no. 2, pp. 595-604 | Zbl

[51] Xiaokui Yang RC-positivity, rational connectedness and Yau’s conjecture, Camb. J. Math., Volume 6 (2018) no. 2, pp. 183-212 | DOI | MR | Zbl

[52] Xiaokui Yang A partial converse to the Andreotti-Grauert theorem, Compos. Math., Volume 155 (2019) no. 1, pp. 89-99 | DOI | MR | Zbl

[53] Xiaokui Yang RC-positive metrics on rationally connected manifolds, Forum Math. Sigma, Volume 8 (2020), e53, 19 pages | MR | Zbl

[54] Shing-Tung Yau Problem section, Seminar on Differential Geometry (Annals of Mathematics Studies), Volume 102, Princeton University Press, 1982, pp. 669-706 | MR | Zbl

[55] Qi Zhang On projective manifolds with nef anticanonical bundles, J. Reine Angew. Math., Volume 478 (1996), pp. 57-60 | MR | Zbl

[56] Qi Zhang On projective varieties with nef anticanonical divisors, Math. Ann., Volume 332 (2005) no. 3, pp. 697-703 | DOI | MR | Zbl

Cited by Sources: